# SDR USAA2009082492221

- Difficulty date: July 29, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69438411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON TIE CLIP AT BS 847, S26R.  REPLACED TIE CLIP AT BS 847, S26R IAW B737 SRM 51-10-02.
